# SDR WX0A1900010031885

- Difficulty date: October 21, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 51,355 hours, 34,631 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER SKIN DENTED ON L/H SIDE / TAIL CONE UPPER SKIN ON L/H SIDE DENT WAS EVALUATED AS PER SRM 53-51-11-283-024 REV. 146 AND REPAIRED AS PER SRM 53-51-11-300-010 REV 146 FIG 001. PERMANENT MAJOR REPAIR CATEGORY A. NO FURTHER ACTION REQUIRED. SEE AWS AND NDT REPORT FOR STEP DETAILS. SEE ALLEGIANT FORM M360 FOR DENT DIMENSION."
